On the flatness and injectivity of dual modules (III)
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 755-762
Published online December 1, 2006
Zhaoyong Huang
Nanjing University
Abstract : For a commutative ring $R$ and an injective cogenerator $E$ in the category of $R$-modules, we characterize von Neumann regular rings and semisimple artinian rings in terms of the properties of dual modules with respect to $E$.
Keywords : dual modules, quasi-injective, quasi-projective, von Neumann regular rings, semisimple artinian rings
MSC numbers : 13C11, 16E50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd